MAUDE Adverse Event Report: AUGUSTINE TEMPERATURE MANAGEMENT U101 HOTDOG UNDER BODY WARMING MATTRESS 82 CM (32"); ELECTRIC HEATING PAD

AUGUSTINE TEMPERATURE MANAGEMENT U101 HOTDOG UNDER BODY WARMING MATTRESS 82 CM (32"); ELECTRIC HEATING PAD
Model Number U101
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Ischemia (1942); Partial thickness (Second Degree) Burn (2694)
Date of Event 05/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The "pre-existing bruise on the left hip" is a contributing factor to this incident.Bruising indicates vasculature injury, which could more easily lead to secondary injury when combined with prolonged pressure on the hip and warming.
 
Event or Problem Description
We learned about a potential adverse event occurring at hospital (b)(6) on (b)(6) 2025, during a call from a biomed asking about product testing instructions.We were not given any details about the patient, injury, procedure, nor any other details, only (b)(6) temperature management device p/n and serial #.Despite multiple attempts to get additional information, we did not get any details about the incident, until (b)(6).On 07-14-2025 , (b)(6) medical devices sentinel network health (b)(6) notified augustine) temperature management about an incident that occured at (b)(6).In the report, as detailed by the reporter (translated from french): "the patient was noted to have a pre-existing bruise on the left hip.This area was in prolonged contact with the intraoperative warming device during surgery on the right hip.A v.A.C.(vacuum assisted closure) dressing was applied and hospitalization was carried out in the orthopedic surgery unit." we consider (b)(6) the date when we became aware, as up until that date, we did not have any details about the patient, injury, hospitalization, etc., thus an assessment about reportability could not be made up until that point.By the codes assigned by (b)(6) it appears that the incident resulted in blisters that needed medical intervention and prolonged hospitalization.Per augustine investigation: we have been unable to get more specific details about the incident other than the following: the patient was in lateral position undergoing hip surgery and was laying on a "pre-existing bruise on the left hip." the biomedical engineering staff at the hospital performed a full test report on the u101 warming mattress and wc77 controller.They determined that the units are performing within specifications and there is no indication of any malfunction.See section h11 for additional manufacturer narrative.

Brand Name
U101 HOTDOG UNDER BODY WARMING MATTRESS 82 CM (32")
Common Device Name
ELECTRIC HEATING PAD
Manufacturer (Section D)
AUGUSTINE TEMPERATURE MANAGEMENT
15305 minnetonka boulevard
minnetonka MN 55345 1518
Manufacturer (Section G)
AUGUSTINE TEMPERATURE MANAGEMENT
15305 minnetonka boulevard
minnetonka MN 55345 1518
Manufacturer Contact
ivona domnisoru
15305 minnetonka boulevard
minnetonka, MN 55345-1518
9524653851
MDR Report Key22559900
Report Number3005857264-2025-00008
Device Sequence Number9565350
Product Code DWJ
UDI-Device Identifier00855913001510
UDI-Public(01)00855913001510(17)260131
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K092807
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model NumberU101
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/14/2025
Initial Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/05/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown